# SDR SWAA2022032952777

- Difficulty date: October 2, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 54,243 hours, 32,196 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

: RT WING UPPER T/E PANEL LOWER WEB ATTACH ANGLE CRACKED AT FLAP DEFLECTION ARM ATTACH POINT. / REMOVED AND REPLACED ANGLE PER SRM 51-40-02
